# SDR 97ZZZX2799

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3829J
- Make and model: Cessna 150J
- Aircraft serial: 15065129
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Condition: Chafed
- Location: Oil Press Ind
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE INDICATOR LINE (COPPER) BETWEEN FIREWALL AND INDICATOR WORE THROUGH AND LEAKED DUE TO IMPROPER SECURING OF LINE BY PLASTIC TY-RAP BANDS.  PLASIC TY-RAP IS HARDER THAN COPPER .1250 INCH LINE.  LINES SHOULD BE SECURED BY PROPER SIZE ADEL CLAMPS.
